Skip to content
Allergic Reaction
avatar
An_244383 posted:
I dyed my hair Saturday night with no itchy problem but Sunday morning not only did my head itch but it was also a bit swollen. I took a Prednisone and it helped with the problem and eventually the swelling went down. The problem was Sunday evening when a group of us were together and I started eating a homemade chex mix. I was okay until I at a nut I was not familiar with. I had a allergic reaction to the nut. My mouth stung a little and my ears started itching. The symptoms went away after 15 minutes but then I got sick to my stomach. I went home and took another Prednisone because I did not have any Antihistamine tablets. I ended up with some diarrhea and threw up from 8:30 pm until 1:00 in the morning. I have never had this happen to me before and wondered if it was a lingering affect of the hair dye. What are your thoughts.
Reply
 
avatar
Chris_WebMD_Staff responded:
Hiya,

No guessing at this, I would get yourself to the doctors and share your symptoms and concerns. I hope you feel better soon. It's really difficult to pin down what it might be, leave that up to your health care professional.


Helpful Tips

Tip: safe use of epinephrine auto-injectorsExpert
For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
Was this Helpful?
15 of 27 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center